# SDR SWAA2022051909240

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 49,704 hours, 29,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Position
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR BECAME STUCK AND WOULD NOT FULLY OPEN OR CLOSE. / [01] LUBED DOOR TRACKS AND PERFORMED DOOR CHECK PER AMM 52-11-00. NO DEFECTS NOTED; OK FOR SERVICE.
